# SDR AALA200810275

- Difficulty date: November 11, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME UPPER SIDE FORWARD RADIUS HAS THREE EACH HOLES AT STATION 1231 BETWEEN LONGERONS 29 LEFT AND 30.  INSTALLED J ANGLE FILLER.
